# SDR HALA2010071800304

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 29,496 hours, 5,553 cycles
- System (JASC): 3300 · Lighting System
- Part: Attach Fitting
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - FOUND DURING ETOPS CHECK, IN THE RIGHT GEAR WELL - WIRING HARNESS RACEWAY OUTBOARD ATTACH POINT SHEARED OFF.  REMOVED RT WHEEL WELL ELECTRICAL COVER. REPAIRED ELECTICAL COVER IAW HAL M105, R0059, INSTALLED RT WHEELWELL ELECTRICAL COVER AS REQ.
